# SDR DALA2025102007646

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE FOUND CORROSION AT STA1439 BETWEEN S39L AND S39R, REFER TO CPCP TASK 53-558-00. CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02 (1258026)
